The Feet Feel Tingling And A Little Swollen After Taking The Drug Containing Calcium?
Hello, my father, after taking bone and teeth supplements containing zinc and calcium, he said that his legs felt stiff and a little tingling. Earlier my father’s leg was also a little swollen. I think because he was tired, he said that he was drinking right before bed. Eh, his legs are also stiff. But just one side. Guess why? Thank you before
From the information you have conveyed, a history of taking zinc and calcium drugs has no side effects of causing swelling of the legs. Therefore, it is necessary to know other possible causes of complaints that can cause swelling of your father's legs.
Some of the conditions below can cause complaints of leg swelling, such as:
1. heart trouble
2. liver disorders
3. decreased blood protein
6. kidney disorders
To ascertain the cause of this complaint, you should consult directly with your family doctor or an internal medicine doctor for an in-person examination and to plan for direct examinations and any necessary investigations.
Treatment and care will be given according to the results of the examination obtained.
That is the information we can convey, also read the causes-of-swelling-feet-and-easy-to-deal with it.